# SDR DALA2024092309299

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON CONNECTORS 75 42VC AND 7540VC OF INTERCONNECTING STRUT INBOARD FLAP ON RH WING. CORRECTIVE ACTION: REPLACED CONNECTORS 7542VC AND 7540VC OF INTERCONNECTING STRUT INBOARD FLAP ON RH WING AS PER A320 FAM ESPM-20-44-11. (0569139)
